Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 4(29), Pages 59–62 (Mi pfmt472)  

MATHEMATICS

Stationary distribution insensitivity of an open queueing network with non-active customers and multimode service strategies

J. S. Kruka, Y. E. Dudovskayab

a Belarusian National Technical University
b F. Scorina Gomel State University

Abstract: Stationary distribution of conditions probabilities of the open queueing network is investigated. Devices of the nodes can operate in several modes. There are two types of customers in the nodes: ordinary (active) customers and temporarily non-active customers. There are input flows of signals that allow customers to change the state: from non-active state pass into the state when they can receive service and backwards. Stationary distribution insensitivity with respect to functional form of distribution of work quantity for customer service is established.

Keywords: queueing network, non-active customers, multimode service, stationary distribution insensitivity.

Full text: PDF file (324 kB)
References: PDF file   HTML file
UDC: 519.2
Received: 05.09.2016

Citation: J. S. Kruk, Y. E. Dudovskaya, “Stationary distribution insensitivity of an open queueing network with non-active customers and multimode service strategies”, PFMT, 2016, no. 4(29), 59–62

Citation in format AMSBIB
\Bibitem{KruDud16}
\by J.~S.~Kruk, Y.~E.~Dudovskaya
\paper Stationary distribution insensitivity of an open queueing network with non-active customers and multimode service strategies
\jour PFMT
\yr 2016
\issue 4(29)
\pages 59--62
\mathnet{http://mi.mathnet.ru/pfmt472}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt472
  • http://mi.mathnet.ru/eng/pfmt/y2016/i4/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:47
    Full text:20
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021